# SDR 00008

- Difficulty date: January 7, 2002
- Submitted: January 8, 2002
- Operation: Air carrier
- Aircraft: N299TW
- Make and model: Lear 24D
- Aircraft serial: 24299
- Aircraft time: 10,329 hours, 8,996 cycles
- Engine: Ge CJ6106
- Engine time: 9,084 hours, 8,130 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: B

## Discrepancy

DURING CLIMB THROUGH FLT LEVEL 43.8 LT ENGINE FLAMED OUT.  AT FL250 AIRSTART PERFORMED AND CONTINUED FLT AT 370.
